Alert archive / South Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 89, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 10, 2010, 6:09 PM EDT for Chatham County, Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2010, 6:09 PM EDT (22:09 UTC)
- Expired
- Jul 10, 2010, 7:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Chatham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 46 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:44 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 10, 5:44 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 544 PM EDT SAT JUL 10 2010 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT AND STALL OVER OR THE NEAR THE AREA THROUGH SUNDAY...BEFORE LIFTING NORTH AS A WARM FRONT ON MONDAY. THE REGION WILL THEN BE BETWEEN EXPANDING ATLANTIC HIGH PRESSURE AND AN INLAND SURFACE TROUGH THROUGH THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH SUNDAY/... PRODUCTS HAVE BEEN UPDATED TO EXPIRE THE HEAT ADVISORY AND TO ADJUST POPS PER GOING RADAR TRENDS. IMPRESSIVE LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MARCH EAST TO THE COAST IN THE WAKE OF THE SEA BREEZE. TEMPERATURES IN THE 90S COUPLED WITH DEWPOINTS IN THE UPPER 70S ARE SUPPORTING CAPES ABOVE 4000 J/KG ALONG THE LOWER SOUTH CAROLINA COAST. SEE SEVERE TSTM WARNINGS FOR ADDITIONAL INFORMATION. ELSEWHERE...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS INLAND AREAS. KCLX ALREADY SHOWING A NUMBER OF OUTFLOW BOUNDARIES MOVING NORTH WHICH WILL EVENTUALLY INTERSECT ACTIVITY COMING IN FROM THE MIDLANDS AND EAST-CENTRAL GEORGIA. NO OTHER CHANGES. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... AN WEAK UPPER LEVEL EAST COAST TROF WILL SHIFT OFF INTO THE WESTERN ATLANTIC EARLY IN THE PERIOD AS AN UPPER LEVEL RIDGE TO THE SOUTH OF THE AREA STRENGTHENS THROUGH TUESDAY. THE UPPER LEVEL TROF SLIDING BY TO OUR NORTH WILL ALLOW THE BEST MID AND UPPER LEVEL MOISTURE TO BE PUSHED SOUTH OF THE AREA SUNDAY...WITH PRECIPITABLE WATER VALUES FALLING BELOW 2 INCHES IN ALL AREAS BY AFTERNOON. THIS SHOULD RESULT IN THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS SOUTHERN AREAS. A WEAK COLD FRONT MAY STALL OUT ACROSS NORTHERN AREAS BY SUNDAY AFTERNOON BEFORE LIFTING BACK NORTH OF THE AREA SUNDAY NIGHT. LEFTOVER DEBRIS CLOUDINESS THROUGH AT LEAST MUCH OF THE MORNING WILL MAKE THE HIGH TEMPERATURE FORECAST RATHER TRICKY... BUT FEEL THERE SHOULD BE ENOUGH SUNSHINE TO ALLOW TEMPERATURES TO CLIMB INTO THE LOWER TO MID 90S AWAY FROM THE COAST. BEST CHANCE FOR EVENING THUNDERSTORMS SUNDAY NIGHT WILL BE CLOSER TO THE DEEPER MOISTURE ACROSS THE SOUTH. MORE CONVECTIVE DEBRIS CLOUDINESS EXPECTED OVERNIGHT WITH LOWS MAINLY IN THE MID TO UPPER 70S. GOOD MID AND UPPER LEVEL MOISTURE RETURNS FOR MONDAY AND TUESDAY WITH PRECIPITABLE WATER VALUES CLIMBING WELL OVER 2 INCHES...WITH VALUES APPROACHING 2.5 INCHES BY TUESDAY AFTERNOON. THERE SHOULD BE A DECENT COVERAGE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING...AS THUNDERSTORMS THAT FORM ALONG THE SEAS BREEZE AND ALONG THE INLAND TROF COMBINE TO PRODUCE NUMEROUS COLLIDING OUTFLOW BOUNDARIES THAT WILL SPARK ADDITIONAL CONVECTIVE DEVELOPMENT. THERE COULD BE SOME FAIRLY GOOD RAINS IN AT LEAST SOME AREAS EACH DAY. HIGH TEMPERATURES SHOULD REMAIN A FEW DEGREES ABOVE NORMAL...MAINLY IN THE LOWER TO MID 90S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... DEEP HIGH PRESSURE WILL STRENGTHEN OVER THE AREA THROUGH MID WEEK...THEN POSSIBLY WEAKEN SLIGHTLY TOWARD THE END OF THE WEEK. A TROUGH OF LOW PRESSURE ACROSS THE MIDLANDS ALONG WITH THE SEA BREEZE WILL MAINTAIN A CHANCE OF SHOWERS AND STORMS...MAINLY EACH AFTERNOON AND EVENING. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS WILL BE PRIMARILY EXPERIENCED THROUGH THE 18Z TAF PERIOD...HOWEVER THUNDERSTORMS THIS AFTERNOON INTO THE EVENING HOURS WILL LIKELY RESULT IN MVFR OR LOWER CIGS/VSBYS AT TIMES. CURRENT TRENDS AND MODEL GUIDANCE INDICATE THUNDERSTORM INITIATION NEAR THE TERMINALS WILL OCCUR AROUND 21Z TO 22Z. DEEP WESTERLY FLOW SHOULD RESULT IN STORM MOVEMENT TOWARD THE EAST OR EAST NORTHEAST. CURRENTLY HAVE NOT YET INCLUDED TSRA IN THE TAF DUE TO TIMING UNCERTAINTIES...BUT THUNDER WILL BE LIKELY. ADDITIONALLY...STORMS MAY LINGER INTO THE EVENING HOURS BEYOND 01Z/02Z AND THIS IS COVERED WITH CB THROUGH 06Z. STORMS MAY BRING STRONG TO SEVERE WIND GUSTS. AMENDMENTS WILL LIKELY BE NEEDED THROUGH THE AFTERNOON AND EVENING. BETWEEN 06Z AND 12Z SOME GROUND FOG MAY IMPACT THE TERMINALS...WITH GREATER CHANCES AT CHS THAN SAV. CURRENTLY ONLY ANTICIPATE LOW END VFR VISIBILITY...BUT PERIODS OF LOWER VSBYS WILL BE POSSIBLE IF FOG DOES DEVELOP. EXTENDED AVIATION OUTLOOK...BRIEF PERIODS OF MVFR GROUND FOG POSSIBLE AROUND DAYBREAK EACH MORNING. SCATTERED SHRA/TSRA COULD RESULT IN BRIEF FLIGHT CATEGORY RESTRICTIONS MAINLY EACH AFTERNOON/EVENING. && .MARINE... MODELS INDICATE THE POTENTIAL FOR ANOTHER NOCTURNAL SURGE...BUT WITH OUTFLOW BOUNDARIES BEING GENERATED BY CONVECTION...WE SUSPECT THE WIND FIELDS WILL LIKELY BECOME CHAOTIC LATER TONIGHT. WILL CAP WINDS AT 15 KT FOR NOW...BUT THIS MAY BE GENEROUS DEPENDING ON HOW TSTMS EVOLVE THIS EVENING. SEAS WILL REMAIN 1-3 FT. SUNDAY THROUGH THURSDAY... FAIRLY TRANQUIL CONDITIONS EXPECTED THROUGH THE PERIOD AS ATLANTIC HIGH PRESSURE RIDGES JUST TO THE SOUTH OF THE AREA. NOCTURNAL SURGES COULD RESULT IN WINDS OF UP TO 20 KNOTS IF NOT DISTURBED BY EVENING CONVECTION. OTHERWISE...EXPECT WINDS OF 15 KNOTS OR LESS THROUGH THE PERIOD. SEAS SHOULD MAINLY BE IN THE 1 TO 3 FOOT RANGE...WITH SOME 4 FOOT SEAS POSSIBLE MORE THAN 40 MILES OFF THE GEORGIA COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 10, 12:39 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1239 PM EDT SAT JUL 10 2010 AMZ330-350-352-354-374-GAZ087-088-099-100-114-115-SCZ040-111000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- 1239 PM EDT SAT JUL 10 2010 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THERE IS A POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH BEING THE PRIMARY HAZARD ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE THUNDERSTORMS WILL BE GREATEST NORTH OF INTERSTATE 16...INCLUDING THE ADJACENT COASTAL WATERS...HOWEVER AN ISOLATED SEVERE THUNDERSTORM COULD STILL OCCUR BETWEEN INTERSTATE 16 AND THE ALTAMAHA RIVER. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM. GAZ101-116>119-137>141-SCZ042>045-047>052-111000- EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 1239 PM EDT SAT JUL 10 2010 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THERE IS A POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH BEING THE PRIMARY HAZARD ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE THUNDERSTORMS WILL BE GREATEST NORTH OF INTERSTATE 16...INCLUDING THE ADJACENT COASTAL WATERS...HOWEVER AN ISOLATED SEVERE THUNDERSTORM COULD STILL OCCUR BETWEEN INTERSTATE 16 AND THE ALTAMAHA RIVER. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.
In the hours before
Special weather statement, Jul 10, 4:55 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 455 PM EDT SAT JUL 10 2010 GAZ101-118-SCZ047-048-051-102145- BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND CHATHAM-INLAND JASPER- 455 PM EDT SAT JUL 10 2010 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM... BEAUFORT...CHATHAM AND JASPER COUNTIES THROUGH 545 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR COLDBROOK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... MEINHARD...MONTEITH...PORT WENTWORTH AND BELLINGER HILL AREA... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3228 8097 3211 8099 3216 8126 3229 8125 TIME...MOT...LOC 2054Z 280DEG 18KT 3221 8119
Special weather statement, Jul 10, 5:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT SAT JUL 10 2010
SCZ044-050-102200-
CHARESTON-DORCHESTER-
530 PM EDT SAT JUL 10 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
CHARLESTON COUNTIES THROUGH 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RANTOWLES...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HOLLYWOOD...JOHNS ISLAND...MEGGETT...RAVENEL...WADMALAW ISLAND AND
WEST ASHLEY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3268 7995 3267 8019 3269 8021 3270 8020
3271 8020 3270 8022 3274 8026 3282 8026
3288 8004
TIME...MOT...LOC 2129Z 271DEG 15KT 3276 8018Special weather statement, Jul 10, 5:40 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
540 PM EDT SAT JUL 10 2010
SCZ045-050-052-102215-
CHARLESTON-INLAND BERKELEY-TIDAL BERKELEY-
540 PM EDT SAT JUL 10 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
CHARLESTON COUNTIES THROUGH 615 PM EDT...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CAINHOY...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CAINHOY...DANIEL ISLAND AND WANDO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3280 7985 3284 7989 3286 7989 3285 7990
3291 7998 3310 7984 3297 7962
TIME...MOT...LOC 2140Z 220DEG 12KT 3293 7987Local storm report, Jul 10, 5:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
542 PM EDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG 2 E SCOTT 32.35N 80.58W
07/10/2010 BEAUFORT SC LAW ENFORCEMENT
POWER LINES DOWN AT INTERSECTION OF EPHRAIM RD AND
SEASIDE RD ON SAINT HELENA ISLAND.
&&
JPCSpecial weather statement, Jul 10, 5:55 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT SAT JUL 10 2010
SCZ045-050-052-102230-
CHARLESTON-INLAND BERKELEY-TIDAL BERKELEY-
555 PM EDT SAT JUL 10 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
CHARLESTON COUNTIES THROUGH 630 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WANDO...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AWENDAW...CAINHOY...CENTENARY...MCCLELLANVILLE AND WANDO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3303 7941 3301 7936 3307 7934 3306 7933
3304 7933 3302 7933 3300 7935 3299 7950
3303 7953 3295 7958 3296 7959 3299 7958
3297 7960 3290 7959 3284 7984 3301 7991
3319 7940 3313 7927
TIME...MOT...LOC 2155Z 251DEG 28KT 3296 7976Special weather statement, Jul 10, 6:05 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT SAT JUL 10 2010
GAZ137-138-102230-
INLAND LIBERTY-LONG-
605 PM EDT SAT JUL 10 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND LIBERTY
COUNTIES THROUGH 630 PM EDT...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MURRAYS CROSSING...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENHURST...HINESVILLE...LUDOWICI...MCINTOSH AND WALTHOURVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
&&
LAT...LON 3162 8177 3165 8181 3185 8178 3185 8150
3165 8153 3159 8166
TIME...MOT...LOC 2204Z 278DEG 15KT 3170 8166The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:04 AM EDT | Special Marine Warning | CHS | 116 min | |
| Jul 10, 12:31 PM EDT | Heat Advisory | CHS | Effingham, Long | 5 hr |
| Jul 10, 3:59 PM EDT | Special Weather Statement | CHS | Effingham | 46 min |
| Jul 10, 4:55 PM EDT | Special Weather Statement | CHS | Chatham | 50 min |
| Jul 10, 5:13 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 10, 5:46 PM EDT | Special Marine Warning | CHS | 119 min | |
| Jul 10, 6:05 PM EDT | Special Weather Statement | CHS | Long | 25 min |
| Jul 10, 6:26 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 10, 6:29 PM EDT | Special Weather Statement | CHS | Liberty | 46 min |
| Jul 10, 6:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 10, 7:32 PM EDT | Special Weather Statement | CHS | Chatham | 28 min |
| Jul 10, 7:42 PM EDT | Areal Flood Advisory | CHS | Chatham | 90 min |
| Jul 10, 7:46 PM EDT | Special Weather Statement | CHS | McIntosh | 29 min |
| Jul 10, 1:00 AM EDT | Special Weather Statement | CHS | Berkeley | 60 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CHS | Charleston | 43 min |
| Jul 10, 4:48 PM EDT | Special Weather Statement | CHS | Beaufort | 27 min |
| Jul 10, 5:20 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 40 min |
| Jul 10, 5:28 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 62 min |
| Jul 10, 5:30 PM EDT | Special Weather Statement | CHS | Charleston | 30 min |
| Jul 10, 5:40 PM EDT | Special Weather Statement | CHS | Charleston | 35 min |
| Jul 10, 5:55 PM EDT | Special Weather Statement | CHS | Berkeley | 35 min |
| Jul 10, 7:18 PM EDT | Special Weather Statement | CHS | Berkeley | 42 min |
| Jul 10, 7:51 PM EDT | Special Weather Statement | CHS | Berkeley | 39 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2010Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.